×

Sets of solutions of differential relations. (English) Zbl 0487.34011


MSC:

34A60 Ordinary differential inclusions

Citations:

Zbl 0369.34002
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] J. Jarník: Constructing the minimal differential relations with prescribed solutions. Časopis pěst. mat. 105 (1980), 311-315.
[2] P. Krbec, J. Kurzweil: Kneser’s theorem for multivalued differential delay equations. Časopis pěst. mat. 104 (1979), 1-8. · Zbl 0405.34059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.